| Model Number |
LF1212A |
| Medical Device Problem Code |
Separation Problem (4043)
| Health Effect - Clinical Codes |
Hemorrhage/Blood Loss/Bleeding (1888); Unspecified Tissue Injury (4559)
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, the ligasure device would cut and cauterize the target tissues, but the non-target tissue would get stuck to the cautery jaws and at the base of the jaws.This would cause the non-target tissue to rip and tear and bled.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Event or Problem Description
According to the reporter, during procedure, the device would cut and cauterize the target tissues, but the non-target tissue would get stuck to the cautery jaws and at the base of the jaws.This would cause the non-target tissue to rip and tear and bled.